# SDR DALA1119023114

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 30,716 hours, 15,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM AT FR 20, -Y765 CORRODED.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS.  AREA IS 4 INCHES LONG X 1.3" WIDE MAX MAT.  LOSS IS .100" DEPTH GAGE #TR17594.  REMOVED FASTENERS AND FLOORBEAM AT FR12-FR24 -Y765.  RECEIVED NEW FLOORBEAM AND INSTALLED BRACKETS & FLOORBEAM IAW SRM 51-42-11 AND SRM 53-00-15 FIG 101.
